# SDR WRLA97010

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117WA
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 418575
- Condition: Cracked
- Location: Stab Trim
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB-OUT, FLIGHT CREW NOTED NR 3 HYDRAULIC SYSTEM FLUID QTY LOSS.  FLIGHT CREW ELECTED TO RETURN TO GATE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND STAB TRIM MOTOR HOUSING CRACKED.  REPLACED TRIM MOTOR.  GROUND TEST PERFORMED WITH NO FAULT NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
